# SDR ASOA200900355

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 14,021 hours, 11,668 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS FAILED AT 8FT, LANDED CVG.  NOT AN OVERWEIGHT LANDING.  EMERGENCY DECLARED.  A/C RETURNED TO CVG AFTER T/O.  FLT 4972 DEL 138 MINS.
